# SDR FDEA201210153614

- Difficulty date: October 15, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A25571124202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINER ATTACHMENT WEB ABOVE LOWER FWD CARGO DOOR (INTERNAL, UPPER FWD) HAS 2 FASTENER HOLES WITH CRACKED/BROKEN AREAS.  MEASURED .25IN X .12IN, .15IN X .10IN. REMOVED CRACKED SHEET WEB ABOVE LWR FWD CARGO DOOR IAW SRM 51-40-21, PARA 6.  LOCATED, DRILLED, AND INSTALLED NEW SHEET WEB ABOVE LWR FWD CARGO DOOR IAW SRM 51-40-44 AND 51-40-21, PARA 6.  REPROTECTED AREA IAW SRM 51-75-10.
